# SDR CA130805004

- Difficulty date: July 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER TAKEOFF AND GEAR RETRACTED, THE NR 1 ENGINE PROPELLER SPEED, NP WENT TO APPROXIMATELY 400 RPM AND THE TORQUE INCREASED MORE THAN 125 PERCENT.  THE CREW SHUTDOWN ENGINE AND RETURNED TO THE DEPARTURE POINT WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE.  TROUBLESHOOTING IS ON-GOING .
